Medical News & Articles

Danger of pain reliever paracetamol

Cetamol: It is one of the most common painkillers. A small overdose of paracetamol can cause unpleasant side reactions.
The most common symptoms of an overdose are nausea and vomiting, and they usually occur within hours of taking a dose that is toxic to the liver, which in turn can cause liver damage.
In addition, an overdose of the drug can lead to drowsiness, jaundice, and pain in the right upper abdomen.
Earlier, doctors from the University of Navarra, Spain, described paracetamol as an ideal drug for treating mild to moderate pain associated with fever, such as flu-like illnesses.
In addition, getting used to the drugs reduces the body’s immunity, so it is preferable to replace them with a plant-based variety

Refaat

Reliability of the news and speed of obtaining it are the titles of Rifaat’s distinction

Related Articles

Leave a Reply

Back to top button